PL EN


2011 | 46 | 133-142
Article title

INCLUSIONS BETWEEN PSEUDO-EUCLIDEAN MODAL LOGICS

Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
We describe properties of simply axiomatized modal logics, which are called pseudo-Euclidean modal logics. We will then give a complete description of the inclusion relationship among these logics by showing inclusion relationships for pairs of their logics with fixed m and n.
Keywords
Year
Issue
46
Pages
133-142
Physical description
Document type
ARTICLE
Contributors
author
  • Yasusi Hashimoto, Department of Career Development and Liberal Arts, Tokiwa Junior College, 1-430-1 Miwa, Mito, Ibaraki, 310-8585, Japan
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA10198
YADDA identifier
bwmeta1.element.3b9bb85e-4f54-3473-b821-5f0f6384f615
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.